# SDR FDEA201911263119

- Difficulty date: November 26, 2019
- Submitted: November 26, 2019
- Operation: Air carrier
- Aircraft: N664FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 768
- Aircraft time: 33,065 hours, 18,089 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 2242301517
- Condition: Gouged
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENG O/B CORECOWL AFT UPPER CHAFE STRIP GOUGED REMOVED AND REPLACED ATTACH BRACKET AND WEARSTRIP PER ROHR SRM 54-04-01, AND   EA# 6-7110-T0351046 P1.  TITLED:  POWER PLANT - WING ENG COWL - #1 ENG OUTBD CORE   COWL, WEAR PLATE SUPPORT, CHAFED.
